# SDR CALA0800488

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 28,521 hours, 15,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C16121
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR GIRT BAR ATTACH PLATES (2EA).  REMOVED L1 DOOR GIRT BAR ATTACH FITTINGS, CORROSION DETERMINED TO BE OUT OF LIMITS PER 737-500 SRM 53-10-15 FIG 101.  FABRICATED NEW GIRT BAR ATTACH FITTINGS REF BAC DWG 65C16121, AND INSTALLED NEW GIRT BAR FITTINGS REF 737-500 SRM 51-40-02.
